# SDR SIMA990773

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Rt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSP, A SHARP DENT DISCOVERED ON RT FWD EMERGENCY EXIT BEYOND SRM LIMITS.  REMOVED PAINT 1.5 INCHES OUT FROM EDGE OF PLANNED CUT-OUT.  CUT OUT DAMAGED AREA, DEBURRED, AND SMOOTHED EDGES.  FAB A FILLER PLATE WITH DIMENSIONS EQUAL TO CUT-OUT.  FAB A DOUBLER PLATE WITH DIMENSIONS WHICH OVERLAP CUT-OUT BY 1.0 INCH.  FILLED HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052, INSTALLED FILLER PLATE, APPLIED PRESSURE.  CLEANED THE REPAIR AREA AND DOUBLER, BONDED DOUBLER PLATE TO THE SKIN WITH ADHESIVE EA 9330, APPLIED PRESSURE UNTIL CURED.  APPLIED SEALANT AROUND DOUBLER EDGE STEP, RESTORED SURFACE FINISH.  WORK DONE IAW SAAB 340 SRM 52-10-10 PGS 201-202, AND STD SRM PROCEDURES.  ACFT OK FOR SERVICE.  (X)
